MathSciNet Relay Station
MathSciNet bibliographic data
MR628046 (82i:32051) 32H99 (32F99)
Ligocka, Ewa On proper holomorphic and biholomorphic mappings between product domains. Bull. Acad. Polon. Sci. Sér. Sci. Math. 28 (1980), no. 7-8, 319–323 (1981).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement